# SDR SWAA2023112812355

- Difficulty date: October 19, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 19,705 hours, 9,889 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 SLAT LOWER SURFACE HAS A DELAMINATED AREA 3.5'X3' ON O/B END.<[01] REMOVED #8 SLAT.;[02] ACCOMPLISHED VISUAL INSP. OF #8 INBD SLAT CAN. OK TO INSTALL #8 SLAT PER MM 27-81-21;[03] R&R #8 SLAT PER AMM 27-81-21.;[04] C/W RII INSPECTION;[05] R&R #8 SLAT PER AMM 27-81-21. SEE NR TTG8Q00P3WGU FOR ALL WORK PERFORMED.;[06] C/W RII INSPECTION
